# SDR UALA2012021400871

- Difficulty date: February 12, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 42,705 hours, 10,960 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  FLOOR EMERGENCY EXIT LIGHTING FROM ROW 35 AND AFT AND NEAR 2L (SIGNALS) FLASH ON AND OFF.  RESET SYSTEM ACP OPS CHECK, ALL CHECKS GOOD.
